# SDR 800LL082303

- Difficulty date: August 22, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N800LL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258079
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Inoperative
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, FLAPS WOULD NOT EXTEND FOR LANDING.  SYSTEM WAS INSPECTED AND OPERATION CHECKS WERE ACCOMPLISHED.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  NO FLAPS LANDING ACCOMPLISHED IAW FLIGHT MANUAL.  (EA11200305003)
